# SDR UHLA2012112000367

- Difficulty date: November 20, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 20,294 hours, 11,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD 2 FAILURE, RETURNED TO FIELD, DECLARED EMERGENCY.  REMOVED AND REPLACED HYDRAULIC LINE FROM E2 ENGINE TO PYLON, LEAK AND OPS CHECK GOOD IAW GE MM 72-00-0.  ALSO REMOVED AND REPLACED NR 2 EDP AND CLAMP.
